# SDR SWAA2021120649705

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER QA WALK EXIT SIGN LOOSE IN CENTER AISLE OF CABIN. ; / [01] ADJUSTED EXIT SIGN IN CENTER AISLE OF CABIN AS PER REF B737 AMM 33-51-01; [02] C/W
